MAUDE Adverse Event Report: ETHICON INC. PROCEED*SURG MESH/MULTI LYR; MESH, SURGICAL, POLYMERIC

ETHICON INC. PROCEED*SURG MESH/MULTI LYR; MESH, SURGICAL, POLYMERIC
Catalog Number PCDG1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Discomfort (2330)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by an attorney that the patient underwent incisional hernia repair on (b)(6) 2015 and two mesh was implanted.It was reported that the patient underwent removal surgery on (b)(6) 2015.It was reported that the patient experienced inflamed area on the abdomen, pain and discomfort.No other information was provided.
 
Additional Manufacturer Narrative
Date sent to the fda: 5/26/2025.D4: udi: as the lot number for the device involved in the event was for dhr review, the full udi is currently not available.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Date sent to the fda: 6/26/2025.Additional information: d4 (expiration), h4.Corrected information: d4 (primary udi #).A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-CORNELIA
655 ethicon circle
cornelia GA 30531
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key22085202
Report Number2210968-2025-05838
Device Sequence Number6926058
Product Code FTL
UDI-Device Identifier10705031047716
UDI-Public(01)10705031047716(17)160228(10)HCG053
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060713
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2016
Device Catalogue NumberPCDG1
Device Lot NumberHCG053
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by Manufacturer06/23/2025
Initial Report FDA Received Date05/26/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale